# SDR CALA2022112103186

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 111,549 hours, 11,350 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 252572
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - ZONE C EY SEAT FLOOR PROX LIGHT FOUND DIM TRANSFER REF HXWO 1232130 AND ORIGINATED BY EMP V934740 R3 DOOR EMER LIGHT POWER PACK BATTERY AND CHARGER REPLACED (M33401) AND OPERATION TEST NORMAL REF AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V907889 INSPECTED BY V926996 IDT INSPECTED BY HX136003 ADD EMP:V897810
